# SDR ASAA2023012391591

- Difficulty date: January 19, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N956AK
- Make and model: Boeing 737-9
- Aircraft serial: 43360
- Aircraft time: 43 hours, 17 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Fuel Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APPROX. 2:15 INTO FLIGHT IMBAL ALERT ANNUNCIATED. #1 MAIN TANK WAS 1300 LBS LESS THAN #2 TANK. THERE WAS 3000 LBS IN CENTER TANK. WHEN CENTER TANK WAS EMPTY WE BALANCED WING FUEL TO EVEN. APPROX 10 MINUTES AFTER WINGS WERE BALANCED THE LEFT WING FUEL INCREASED BY 1000 LBS. GROUNDED - YES. WHEN RECONNECTING D16352 DETERMINED CONNECTOR WAS NOT PROPERLY SECURED. #1 FQIS OPS NORMAL REF B737-9 AMM 28-41-00.
